Help please! I have been on aropax with zyprexa for 12 years I
am now taking avanaza half of a 30ml tablet. I feel spacey in the
zone. Does this last or disapear? I feel like it's my own little
world I'm in. Have I lost control of reality? I suffer from major
depressive disorder. I really need some help with this change over
is this normal? What is happening to my brain? I sleep well at night
and I feel like chatting a lot when on this avanza tablet. What can
I do about the catatonic state though and should I be on a full
30 ml of the tablet instead of half? Help please.
You need to give it time to find out but some people can last in this state on certain medications.
A lot of medications in the Anti psychotic drug group can leave You feeling as though you are in a daze, almost asleep and unable to do much like usual.
It can be very frustrating it can happen with any class of drug for differant people but you should give it a try for now. I wouldn't be taking a full tablet until you get use to the half by the sounds of it your body is struggling with 15ml at the moment
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.